# SDR CA020718005

- Difficulty date: July 7, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 14,598 hours
- Engine: Garrtt TPE33110U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: A1029E
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CAA AD 024-05-87 REQUIRES COMPLIANCE WITH BAE SB 53-A-JA870510.  PART C OF THIS BULLETIN REQUIRES A 1600 CYCLE TORQUE CHECK OF THE NLG RETRACT JACK ATTACH BOLTS.  DURING THE CHECK AT THIS TIME ONE OF THE BOLTS SHEARED.  ALL BOLTS WERE REPLACED WITH NEW.  GOING BACK THROUGHT THE RECORDS IT APPEARS THAT THIS BOLT MAY BE AN ORIGINAL.  AIRCRAFT TSN IS 14937.4 AND CSN 16568
